MAUDE Adverse Event Report: MICROVENTION, INC. HYDROSOFT 3D; VASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. HYDROSOFT 3D; VASCULAR EMBOLIZATION DEVICE
Model Number 100310HFRM-V-3D-A2
Medical Device Problem Codes Stretched (1601); Separation Failure (2547); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was returned to the manufacturer for evaluation.The investigation is currently underway.The instructions for use (ifu) identifies premature and difficult coil detachment as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that during coil embolization of an internal carotid artery aneurysm, the coil did not detach.During the removal attempt, the implant coil stretched and detached within the blood vessel due to allegedly forceful removal.No additional intervention was performed and there was no reported patient injury.The current patient's condition is reported to be "normal.".
 
Additional Manufacturer Narrative
The delivery pusher was received for evaluation.The implant coil was detached from the pusher and was not returned.The pusher's monofilament displayed evidence that the implant coil detached due to forces that exceeded the tensile strength of the monofilament.As the implant was not returned, the alleged coil stretching cannot be verified.

Brand Name
HYDROSOFT 3D
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key10844687
Report Number2032493-2020-00331
Device Sequence Number3732732
Product Code KRD
UDI-Device Identifier00816777026590
UDI-Public(01)00816777026590(11)200326(17)250228(10)2003265W6
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K161367
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number100310HFRM-V-3D-A2
Device Catalogue Number100310HFRM-V
Device Lot Number2003265W6
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2020
Initial Date Received by Manufacturer 10/18/2020
Supplement Date Received by Manufacturer10/30/2020
Initial Report FDA Received Date11/16/2020
Supplement Report FDA Received Date11/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient Weight70